RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 1, Pages 93–98 (Mi mz2472)  

This article is cited in 1 scientific paper (total in 1 paper)

On the relationship between differentiability conditions and existence of a strong gradient

G. G. Oniani

Akaki Tsereteli State University

Abstract: It is proved that for any $n\geqslant2$ there exists continuous function $f\colon\mathbb R^n\to\mathbb R$ which is differentiable almost everywhere, but has no strong gradient almost everywhere.

DOI: https://doi.org/10.4213/mzm2472

Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:1, 84–89

Bibliographic databases:

UDC: 517.51
Received: 01.10.2003
Revised: 27.12.2003

Citation: G. G. Oniani, “On the relationship between differentiability conditions and existence of a strong gradient”, Mat. Zametki, 77:1 (2005), 93–98; Math. Notes, 77:1 (2005), 84–89

Citation in format AMSBIB
\Bibitem{Oni05}
\by G.~G.~Oniani
\paper On the relationship between differentiability conditions and existence of a strong gradient
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 1
\pages 93--98
\mathnet{http://mi.mathnet.ru/mz2472}
\crossref{https://doi.org/10.4213/mzm2472}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2158700}
\zmath{https://zbmath.org/?q=an:1101.26012}
\elib{http://elibrary.ru/item.asp?id=9140725}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 1
\pages 84--89
\crossref{https://doi.org/10.1007/s11006-005-0008-0}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227418800008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20144379910}


Linking options:
  • http://mi.mathnet.ru/eng/mz2472
  • https://doi.org/10.4213/mzm2472
  • http://mi.mathnet.ru/eng/mz/v77/i1/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bantsuri L.D. Oniani G.G., “On Differential Properties of Functions of Bounded Variation”, Anal. Math., 38:1 (2012), 1–17  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:192
    Full text:70
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020